# SDR SIMA3102

- Difficulty date: November 5, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5231 - MAIN CABIN DOOR EMERGENCY FLOODLIGHT INOPERATIVE.  MAINTENANCE REPAIRED WIRING AND CANNON PLUG 253VC FOR PAX DOOR EMERGENCY LIGHT AND REPLACED EMERGENCY LIGHT ASSEMBLY 21WL.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
